On the fundamental solution of the Cauchy problem for Kolmogorov systems of the second order

  • I. V. Burtnyak
  • H. P. Malyts’ka

Abstract

We study the structure of the fundamental solution of the Cauchy problem for a class of ultraparabolic equations with finitely many groups of variables degenerating parabolicity.
Published
25.08.2018
How to Cite
BurtnyakI. V., and Malyts’kaH. P. “On the Fundamental Solution of the Cauchy Problem for Kolmogorov Systems of the Second Order”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 8, Aug. 2018, pp. 1107-1, http://umj.imath.kiev.ua/index.php/umj/article/view/1621.
Section
Research articles